Uncertainty corrections to the thomas-fermi theory

Chattaraj, P. K. ; Deb, B. M. (1985) Uncertainty corrections to the thomas-fermi theory Chemical Physics Letters, 121 (1-2). pp. 143-146. ISSN 0009-2614

Full text not available from this repository.

Official URL: http://linkinghub.elsevier.com/retrieve/pii/000926...

Related URL: http://dx.doi.org/10.1016/0009-2614(85)87172-4


Two simple uncertainty corrections to the Thomas-Fermi theory are suggested. The first is derived according to statistical-mechanical considerations, and the second is obtained by a semi-empirical extension to many-electron systems of a spherical one-electron-system result. For both corrections results are quite good; in particular, most of the results from the second correction are probably the best reported so far.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:9258
Deposited On:29 Oct 2010 11:10
Last Modified:28 May 2011 05:25

Repository Staff Only: item control page